MathSciNet Relay Station
MathSciNet bibliographic data
MR217138 (36 #229) 17.40
Tsai, Chester E. Von Neumann regularity in Jordan algebras. Proc. Amer. Math. Soc. 18 1967 726–728.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement